uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Four-loop anomalous dimensions in Leigh-Strassler deformations
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics.
2012 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 45, no 30, 305401- p.Article in journal (Refereed) Published
Abstract [en]

We determine the scalar part of the four-loop chiral dilatation operator for Leigh-Strassler deformations of N = 4 super Yang-Mills. This is sufficient to find the four-loop anomalous dimensions for operators in closed scalar subsectors. This includes the SU(2) subsector of the (complex) beta-deformation, where we explicitly compute the anomalous dimension for operators with a single impurity. It also includes the '3-string null' operators of the cubic Leigh-Strassler deformation. Our four-loop results show that the rational part of the anomalous dimension is consistent with a conjecture made in Minahan (2011 J. High Energy Phys. JHEP12(2011)093) based on the three-loop result of Sieg (2011 Phys. Rev. D 84 045014) and the N = 4 magnon dispersion relation. Here, we find additional zeta (3) terms.

Place, publisher, year, edition, pages
2012. Vol. 45, no 30, 305401- p.
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:uu:diva-179904DOI: 10.1088/1751-8113/45/30/305401ISI: 000306667400010OAI: oai:DiVA.org:uu-179904DiVA: diva2:547490
Available from: 2012-08-28 Created: 2012-08-27 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Minahan, Joseph A.

Search in DiVA

By author/editor
Minahan, Joseph A.
By organisation
Theoretical Physics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 894 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf